# SDR R61A201711190857

- Difficulty date: November 19, 2017
- Submitted: November 19, 2017
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000039
- Aircraft time: 31,574 hours, 20,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17003238065
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX CHECK - CORROSION ON FLIGHT DECK FLOOR RT DOUBLER FROM FR 12-FR 6 MARKED. REPAIRED CORROSION ON FLIGHT DECK FLOOR RT DOUBLER PER ETD2017-170-094827 REV B. SPLICE OF FLIGHT DECK FLOOR RT DOUBLER.
